# SDR 20000828SH020

- Difficulty date: August 4, 2000
- Submitted: August 28, 2000
- Operation: General aviation
- Aircraft: N1830V
- Make and model: Beech A36
- Aircraft serial: E3087
- Engine: Cont IO550B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Shroud
- Part number: 537296
- Condition: Cracked
- Location: Push Rod Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, Y
- Precautionary procedure: A

## Discrepancy

PUSHROD SHROUD CRACKED AT INSIDE OF SPRING RETAINING CRIMP, AND ALLOWED THE OIL TO LEAVE ENGINE CAUSING ENGINE TO SEIZE.  (X)
